# SDR 08FDEA04798

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65C1612910
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRONIC BAY WEATHER RADAR MOUNT SHELF, LT AFT ATTACH BRACKET CRACKED VERIFIED MATERIAL ID.  FABRICATED DOUBLER AND NEW LIGHT SWITCH BRACKET.  REMOVED ELECTRONIC BAY LIGHT SWITCH BRACKET, STOP DRILLED CRACKS, TREATED, PRIMED AND PAINTED DOUBLER AND NEW LIGHT SWITCH BRACKET.  INSTALLED DOUBLER AND NEW LIGHT SWITCH BRACKET, REF SRM 51-20-1 PG 13, SRM 51-40-3 PG 1/4, SRM 51-30-2 PG 8/14, REF DOC 66-14849-2, DOC 65C16129-10, REF MM 51-20-151 PG 1, REF SRM 51-10-1 PG 13 REF NDT MAN PART 6, 51-00-00 FIG 23 THIS IS CLASSIFIED AS A MINOR REPAIR.
